MathSciNet Relay Station
MathSciNet bibliographic data
MR1759891 46L05 (46L35)
Kirchberg, Eberhard; Rørdam, Mikael Non-simple purely infinite $C^\ast$-algebras. Amer. J. Math. 122 (2000), no. 3, 637–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement